# SDR SWIA971541

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 30 MINUTES AFTER FIRST OFFICERS EADI FAILED, PIT YELLOW FLAG ON CAPTAIN AND FIRST OFFICERS AND A/P STARTED PITCHING UP AND HAD TO BE DISCONNECTED.  FIVE MINUTES LATER, HDG YELLOW FLAG AND WE HAD 10 FT-15 FT DIFFERENCE FROM CAPTAINS TO FIRST OFFICER'S HEADING INDICATORS.  DIVERTED FROM SFO TO FAT.  REPLACED FIRST OFFICER'S AHRS COMPUTER.  FIRST OFFICER'S AND CAPTAIN'S AHRS SYSTEM TESTS NORMALLY PER MM 34-21-00.  BOTH A/P AND FD SYSTEMS TEST NORMALLY PER MM 22-11-00.
